# SDR AU980494

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS332L
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 402B2511
- Condition: Contaminated
- Location: Fuel Sys
- Component: 4020P2511
- Stage of operation: IN
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE FUEL FILTER CONTAMINATED.
